# SDR USAA2015031600007

- Difficulty date: March 15, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 48,099 hours, 17,897 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3496
- Condition: Shutdown
- Location: Apu Bay
- Part time: 25,584 hours, 9,694 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APU AUTO SHUTDOWN AT GATE RAMP REPORTS SMOKE & SPARKS & NO APU FIRE INDICATION.  REPLACED THE APU & ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECK IAW 26L31049003.
